[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 2 (3-2011) ::
J. of Stat. Sci. 2011, 4(2): 183-192 Back to browse issues page
Minimax Generalized Bayes Estimator of Normal Mean Vector with Unknown Covariance Matrix
Shokofeh Zeinodini, Ahmad Parsian
Abstract:   (16105 Views)
In this paper, a class of generalized Bayes Minimax estimators of the mean vector of a normal distribution with unknown positive definite covariance matrix is obtained under the sum of squared error loss function. It is shown that this class is an extension of the class obtained by Lin and Tasi (1973).
Keywords: Generalized Bayes Estimator, Minimax Estimator, Normal Mean Vector
Full-Text [PDF 1379 kb]   (3052 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2012/04/21 | Accepted: 2012/04/21
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zeinodini S, Parsian A. Minimax Generalized Bayes Estimator of Normal Mean Vector with Unknown Covariance Matrix. J. of Stat. Sci.. 2011; 4 (2) :183-192
URL: http://jss.irstat.ir/article-1-117-en.html


Volume 4, Issue 2 (3-2011) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3977